An Elementary Proof of a Theorem of MacLane.
Monatshefte für Mathematik, Tome 72 (1968), pp. 144-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177416,
author = {W.J. Schneider},
title = {An {Elementary} {Proof} of a {Theorem} of {MacLane.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {144--146},
year = {1968},
volume = {72},
zbl = {0165.40202},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177416/}
}
W.J. Schneider. An Elementary Proof of a Theorem of MacLane.. Monatshefte für Mathematik, Tome 72 (1968), pp. 144-146. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177416/